MAUDE Adverse Event Report: ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Codes Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation the device was returned and evaluated by product analysis on 10-jul-2019 with the following findings: investigation revealed visible moisture under the display lens.A leak test was performed and a leak was identified at the display lens.Due to the internal moisture damage to the printed circuit board components, the pump was unresponsive and unable to be downloaded.The original complaint of a call service alarm issue was unable to be investigated due to moisture ingress.Report late due to transition from vmsr program.
 
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a call service alarm (cs 064) issue.It was reported that call service alarm 064 had been emitted by the pump more often than expected by the user.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key9204222
Report Number2531779-2019-05649
Device Sequence Number2589511
Product Code LZG
UDI-Device Identifier10840406100990
UDI-Public10840406100990
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2019
Was the Report Sent to FDA? Yes
Device Age14 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age11 YR
Patient Weight35